# SDR ASAA2015091113034

- Difficulty date: September 11, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65479583
- Condition: Cracked
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BS 767 TO 787, STR 27R IN CRACKED AT FASTENER HOLE.  FOUND UPON REMOVAL FOR BS FRAME REPLACEMENT.  ACFT GROUNDED.  FABRICATED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 AND RESTORED FINISH IAW SOPM 20-41-02.
